ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
206680490 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved an extension set, 17inch, 0.2 micron filter, clave (tm), y-site, secure lock and it was reported that the device has a leaking issue during infusion of mixed chemotherapy (doxorubicin, etoposide and vincristine).There was patient involvement, no harm and did cause a delay in therapy.This report captures second of four incidents.
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
H10 - additional related report numbers.9615050-2025-00625-00.9615050-2025-00624-00.Sixteen new extension sets were received for evaluation on 12/29/2025.As received, no damage or anomalies were noted.One photo was received for review also and it showed a set with leakage at the inline filter.The filter on the sixteen new sets were leak tested and no leakage was observed on any of them.The reported complaint of leakage at the filter cannot be replicated but can be confirmed for one set based on the customer provided photo.The probable cause cannot be determined without the return of the reported set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.